# SDR DALA2023111909502

- Difficulty date: November 16, 2023
- Submitted: November 19, 2023
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 7,685 hours, 3,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8139, DURING C CHECK IN MSP MTC REPORTED CORROSION UNDER THE SCUFF PLATE, ON THE SUBJECT (PN C02313004-007) LOWER SILL ASSY. AT SCUFF PLATE ATTACH FASTENER HOLE LOCATIONS. LOCAL REWORK AND ADDITIONAL COUNTER SINKING ACCOMPLISHED EXCEEDED THE MINIMUM THICKNESS AND HOLE SHANK REQUIREMENTS PER ABC. CORRECTIVE ACTION: TRIM AFT TAB OF NEW SILL. PERFORM LPI PER ANDTP BD500-A-J51-10-02-00AAA-351A-A OR HFEC PER ANDTP BD500-A-J51-01-08-01AAA-353A-A TO CUTLINE TO ENSURE IT IS CRACK FREE. TOUCH UP CUTLINE A032 PER ASRP 51-21-16. MANUFACTURE REPAIR PARTS. WET INSTALL REPAIR PARTS AND DOOR SILL, TOUCH UP FASTENERS AND APPLY CORROSION INHIBITING COMPOUND ON SCUFF PLATE FOOTPRINT, AND RE-INSTALL DOOR SCUFF PLATES PER ER/A 613364-14. (LP 0068595, 0068954)
